# SDR 96FDEA1020

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Leaking
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF HYDRO SYSTEM NR 3 ON CLIMBOUT, PERFORMED RED TAB PROCEDURE AND LANDED 35/EXT 16L SEA WITHOUT INCIDENT.  MAINTENANCE FOUND 2/3 REVIISABLE MOTOR PUMP LEAKING.  REMOVED AND REPLACED 2/3 REVIISABLE MOTOR PUMP PER M/M 29-22-01, LEAK AND OPS CHECK GOOD.  REMOVED AND REPLACED NR 3 ENG PRESSURE AND CASE DRAIN FILTERS, NO CONTAMINATION NOTED.
